Alert archive / Oklahoma / Tornado Warnings in 2015
Tornado Warning 36, NWS Norman, OK
NWS Norman, OK issued this tornado warning at May 6, 2015, 8:25 PM CDT for Cleveland County, Oklahoma County, Oklahoma. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 6, 2015, 8:25 PM CDT (01:25 UTC)
- Expired
- May 6, 2015, 9:00 PM CDT
- In force
- 35 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.75 in
Counties Cleveland County, OK, Oklahoma County, OK
The radar
The Norman radar (KTLX), 17 km from the middle of the area, began a volume at 01:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this tornado warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 6, 1:23 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 1.4 hours before the alert went out and 19 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1821 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 916 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 246 m²/s²
- 0-3 km storm-relative helicity
- 343 m²/s²
- Significant tornado parameter
- 3.0
- Supercell composite
- 19.3
The text
As transmitted, in the capitals the NWS used until 2016.
713
WFUS54 KOUN 070125
TOROUN
OKC027-109-070200-
/O.NEW.KOUN.TO.W.0036.150507T0125Z-150507T0200Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORMAN OK
825 PM CDT WED MAY 6 2015
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* TORNADO WARNING FOR...
SOUTH CENTRAL OKLAHOMA COUNTY IN CENTRAL OKLAHOMA...
NORTH CENTRAL CLEVELAND COUNTY IN CENTRAL OKLAHOMA...
* UNTIL 900 PM CDT
* AT 825 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED OVER SOUTHERN OKLAHOMA CITY...MOVING EAST AT 20
MPH.
HAZARD...TORNADO AND GOLF BALL SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* LOCATIONS IMPACTED INCLUDE...
OKLAHOMA CITY...MOORE...DEL CITY...VALLEY BROOK AND TINKER AIR
FORCE BASE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A STORM SHELTER... SAFE ROOM OR AN INTERIOR
ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A
MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3537 9753 3543 9753 3543 9734 3535 9732
TIME...MOT...LOC 0125Z 273DEG 15KT 3538 9748
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$
301 follow-up statement
899
WWUS54 KOUN 070145
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
845 PM CDT WED MAY 6 2015
OKC027-109-070200-
/O.CON.KOUN.TO.W.0036.000000T0000Z-150507T0200Z/
OKLAHOMA OK-CLEVELAND OK-
845 PM CDT WED MAY 6 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR SOUTH
CENTRAL OKLAHOMA AND NORTH CENTRAL CLEVELAND COUNTIES...
AT 845 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED OVER SOUTHERN OKLAHOMA CITY...MOVING NORTHWEST AT 15 MPH.
HAZARD...TORNADO AND GOLF BALL SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
LOCATIONS IMPACTED INCLUDE...
OKLAHOMA CITY...MOORE...DEL CITY...VALLEY BROOK AND TINKER AIR FORCE
BASE.
LAT...LON 3537 9753 3543 9753 3543 9734 3535 9732
TIME...MOT...LOC 0145Z 135DEG 13KT 3542 9749
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$
30What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 6, 7:00 PM CDT, 1 hour 25 minutes earlier.
Area forecast discussion, May 6, 7:00 PM CDT, 1 hour 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 700 PM CDT WED MAY 6 2015 .DISCUSSION... THE 00Z AVIATION DISCUSSION FOLLOWS.... && .AVIATION... 00Z TAFS WERE DELAYED SLIGHTLY BY SOFTWARE ISSUES. CONFIDENCE IN TIMING OF WEATHER ELEMENTS REMAINS POOR BEYOND A FEW HOURS. SCATTERED STRONG/SEVERE TSRA WILL CONTINUE THIS EVENING...POSSIBLY AFFECTING KOKC...KSPS WITHIN THE NEXT FEW HOURS. TSRA MAY CONTINUE OFF AND ON ALL NIGHT...BUT PREDICTABILITY DOES NOT WARRANT INCLUSION IN TAFS. MODELS CONTINUE TO INSIST ON LOW MVFR OR IFR CEILINGS TOMORROW MORNING...WHICH SEEMS POSSIBLE WITH THE EFFECTS OF THE STORMS. DIURNAL LIFTING OF THE CEILINGS MAY BE SLOWER TOMORROW THAN TODAY...DELAYING THE ONSET OF VFR OR MVFR CONDITIONS. THERE IS A NEARLY EQUAL CHANCE OF TSRA EVERYWHERE DURING THE ENTIRE DAY TOMORROW...BUT HAVE LIMITED MENTION IN TAFS TO THE MOST CLIMATOLOGICALLY FAVORED TIMES. CMS && .PREV DISCUSSION... /ISSUED 327 PM CDT WED MAY 6 2015/ DISCUSSION... A FEW SEVERE STORMS HAVE ALREADY DEVELOPED IN THE MINIMALLY-CAPPED UNSTABLE/HIGH-SHEAR ATMOSPHERE THAT IS OVER MUCH OF OUR FORECAST AREA. WE EXPECT A FEW SEVERE STORMS TO CONTINUE THROUGH THE EVENING....MAINLY IN THE FORM OF ISOLATED SUPERCELLS. UNLIKE LAST NIGHT...NO ORGANIZED REGION OF HEAVY RAIN IS EXPECTED TONIGHT. SOME STORMS MAY PERSIST PAST MIDNIGHT...BUT THEY WILL LIKELY REMAIN SCATTERED...AND NOT AN ORGANIZED COMPLEX. THE CHANCE FOR RAIN...INCLUDING STRONG/SEVERE STORMS...WILL PERSIST THROUGH THE REMAINDER OF THE WEEK AND WEEKEND. THERE IS VERY LITTLE CHANGE TO PREVIOUS THINKING ABOUT EACH DAY...WITH A LOWER RISK OF SEVERE WEATHER ON THURSDAY...SOMEWHAT HIGHER ON FRIDAY...MUCH HIGHER ON SATURDAY...AND DIMINISHING FROM WEST TO EAST ON SUNDAY. EARLY NEXT WEEK SHOULD BE A COOL AND QUIET PERIOD...FOR A COUPLE OF DAYS...AT LEAST. MOISTURE AND RAIN CHANCES RISE AGAIN MIDWEEK. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 64 77 64 79 / 50 50 60 50 HOBART OK 62 77 64 79 / 50 50 60 50 WICHITA FALLS TX 64 79 66 79 / 60 50 50 50 GAGE OK 62 80 59 80 / 20 40 60 50 PONCA CITY OK 66 79 63 80 / 40 40 70 50 DURANT OK 65 79 67 80 / 40 40 40 40 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 17/26/23
Hazardous weather outlook, May 6, 3:28 PM CDT, 4 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORMAN OK 328 PM CDT WED MAY 6 2015 OKZ004>048-050>052-TXZ083>090-072030- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 328 PM CDT WED MAY 6 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...REST OF THIS AFTERNOON AND TONIGHT... .THUNDERSTORMS... THERE IS AN ENHANCED RISK OF SEVERE THUNDERSTORMS ACROSS PARTS OF WESTERN AND CENTRAL OKLAHOMA AND WESTERN NORTH TEXAS. LOCATION... THE ENHANCED RISK AREA IS GENERALLY ALONG AND EAST OF A LINE FROM FREEDOM AND CLINTON... TO ALTUS OKLAHOMA AND BENJAMIN TEXAS... AND THEN WEST OF A LINE FROM PONCA CITY AND STILLWATER... TO SHAWNEE AND SULPHUR... TO ARDMORE OKLAHOMA. THIS INCLUDES PLACES SUCH AS ENID... THE OKLAHOMA CITY METRO... LAWTON... AND WICHITA FALLS. TIMING... THROUGH MIDNIGHT IMPACTS... HAIL UP TO THE SIZE OF BASEBALLS... WIND GUSTS OF 60 TO 70 MPH... A FEW TORNADOES... LOCALLY HEAVY RAINFALL WHICH COULD CAUSE SOME FLOODING... .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL IN THE RISK AREAS SHOULD BE READY FOR SEVERE WEATHER OPERATIONS. DISCUSSION... A FEW THUNDERSTORMS WILL DEVELOP AND MOVE ACROSS PARTS OF OKLAHOMA AND WESTERN NORTH TEXAS. EVEN THOUGH THERE MAY ONLY BE A FEW STORMS... ANY STORM THAT DEVELOPS WILL BE SEVERE DUE TO HIGH INSTABILITY AND STRONG WIND SHEAR. VERY LARGE HAIL... DAMAGING WIND GUSTS... AND TORNADOES WILL BE POSSIBLE. THUNDERSTORM INTENSITY IS EXPECTED TO GRADUALLY WEAKEN DURING THE OVERNIGHT HOURS...BUT STORMS MAY STILL PRODUCE LOCALLY HEAVY RAINFALL AND SOME HAIL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... .THUNDERSTORMS... A VERY ACTIVE WEATHER PATTERN WILL REMAIN IN PLACE THROUGH AT LEAST SUNDAY. SEVERE STORMS WILL BE POSSIBLE EACH DAY...ESPECIALLY DURING THE MID AFTERNOON INTO THE LATE EVENING. AT THIS TIME...SATURDAY MAY HAVE THE GREATEST POTENTIAL FOR SEVERE WEATHER AS A STRONG STORM SYSTEM APPROACHES THE SOUTHERN PLAINS. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.
In the hours before
Local storm report, May 6, 7:27 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
727 PM CDT WED MAY 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM HAIL ELMER 34.48N 99.35W
05/06/2015 E2.75 INCH JACKSON OK BROADCAST MEDIA
&&
FMLocal storm report, May 6, 7:38 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
738 PM CDT WED MAY 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0712 PM FLASH FLOOD 3 NNW WARR ACRES 35.56N 97.64W
05/06/2015 OKLAHOMA OK TRAINED SPOTTER
STRANDED VEHICLES DUE TO HIGH WATER AND EXCESSIVE
RAINFALL
&&
FMLocal storm report, May 6, 8:04 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
804 PM CDT WED MAY 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0802 PM HAIL MINCO 35.31N 97.94W
05/06/2015 E1.50 INCH GRADY OK EMERGENCY MNGR
&&
FMLocal storm report, May 6, 8:07 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
807 PM CDT WED MAY 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0757 PM TSTM WND GST WILL ROGERS AIRPORT 35.39N 97.60W
05/06/2015 M60 MPH OKLAHOMA OK ASOS
&&
FMLocal storm report, May 6, 8:10 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
810 PM CDT WED MAY 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0752 PM FLASH FLOOD 7 SW OKLAHOMA CITY 35.40N 97.60W
05/06/2015 OKLAHOMA OK ASOS
ONE HOUR MEASURED RAINFALL OF 3.04 INCHES AT WILL ROGERS
WORLD AIRPORT RESULTING IN FLASH FLOODING ACROSS THE
AREA.
&&
FMLocal storm report, May 6, 8:20 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
820 PM CDT WED MAY 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0817 PM TSTM WND GST 4 E TUTTLE 35.29N 97.74W
05/06/2015 M82 MPH GRADY OK TRAINED SPOTTER
82 MPH EAST WIND ALONG WITH HALF DOLLAR SIZE HAIL.
&&
FMThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 6, 7:00 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Tillman | 45 min |
| May 6, 7:00 PM CDT | Tornado Warning | OUN | Major | 30 min |
| May 6, 7:02 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Grady, McClain, Oklahoma | 43 min |
| May 6, 7:09 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Grady | 51 min |
| May 6, 7:24 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Kiowa | 51 min |
| May 6, 7:25 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Dewey, Major, Woods | 50 min |
| May 6, 7:25 PM CDT | Tornado Warning | OUN | Grady | 35 min |
| May 6, 7:27 PM CDT | Severe Thunderstorm Warning | OUN | Tillman | 48 min |
| May 6, 7:27 PM CDT | Tornado Warning | OUN | Grant | 33 min |
| May 6, 7:29 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Grady | 31 min |
| May 6, 7:35 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Stephens, Tillman | 40 min |
| May 6, 7:45 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Grady, McClain, Oklahoma | 45 min |
| May 6, 7:57 PM CDT | Tornado Warning | OUN | Oklahoma | 33 min |
| May 6, 7:59 PM CDT | Tornado Warning | OUN | Canadian, Grady | 46 min |
| May 6, 8:04 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Grady | 41 min |
| May 6, 8:14 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Grady | 46 min |
| May 6, 8:16 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Major, Woods | 44 min |
| May 6, 8:28 PM CDT | Tornado Warning | OUN | Grady, McClain | 32 min |
| May 6, 8:34 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Grady, McClain, Oklahoma | 41 min |
| May 6, 8:36 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Jackson, Kiowa, Tillman | 39 min |
| May 6, 8:51 PM CDT | River Flood Warning | OUN | Oklahoma | 27 hr |
| May 6, 8:51 PM CDT | River Flood Warning | OUN | Lincoln, Oklahoma, Pottawatomie | 42 hr |
| May 6, 8:55 PM CDT | River Flood Warning | OUN | Cleveland, McClain, Pottawatomie | 37 hr |
| May 6, 8:56 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Grant, Woods | 49 min |
| May 6, 9:12 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, McClain, Oklahoma | 48 min |
| May 6, 9:19 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Jackson, Kiowa, Tillman, Washita | 41 min |
| May 6, 9:28 PM CDT | Tornado Warning | OUN | Cleveland, Oklahoma | 32 min |
| May 6, 9:44 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Grant | 46 min |
| May 6, 9:48 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Kiowa, Washita | 42 min |
| May 6, 9:56 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Oklahoma, Pottawatomie | 49 min |
| May 6, 10:24 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Washita | 51 min |
| May 6, 10:28 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Grant, Woods | 47 min |
| May 6, 10:37 PM CDT | Severe Thunderstorm Warning | OUN | Pottawatomie, Seminole | 38 min |
| May 6, 10:55 PM CDT | Special Weather Statement | OUN | Carter, Jefferson, Love | 35 min |
| May 6, 11:00 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon, Jackson | 45 min |
| May 6, 11:09 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Canadian, Custer | 26 min |
| May 6, 11:14 PM CDT | Severe Thunderstorm Warning | OUN | Seminole | 46 min |
| May 6, 11:16 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Grant | 31 min |
| May 6, 11:20 PM CDT | Tornado Warning | OUN | Seminole | 25 min |
| May 6, 11:43 PM CDT | Areal Flood Advisory | OUN | Hughes, Pottawatomie, Seminole | 3 hr |
| May 6, 11:57 PM CDT | Severe Thunderstorm Warning | OUN | Hughes, Seminole | 48 min |
| May 7, 12:19 AM CDT | Special Weather Statement | OUN | Cotton, Jefferson, Stephens, Tillman | 41 min |
| May 7, 12:21 AM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon, Jackson | 24 min |
| May 7, 12:52 AM CDT | Severe Thunderstorm Warning | OUN | Jackson, Tillman | 38 min |
| May 7, 1:09 AM CDT | Special Weather Statement | OUN | Jackson | 36 min |
| May 7, 1:11 AM CDT | Special Weather Statement | OUN | Comanche, Stephens | 34 min |
| May 7, 1:26 AM CDT | Severe Thunderstorm Warning | OUN | Tillman | 49 min |
| May 7, 1:33 AM CDT | Severe Thunderstorm Warning | OUN | Greer, Jackson, Kiowa | 42 min |
| May 7, 1:56 AM CDT | Special Weather Statement | OUN | Love, Marshall | 34 min |
| May 7, 2:14 AM CDT | Severe Thunderstorm Warning | OUN | Jackson, Kiowa | 46 min |
| May 7, 2:42 AM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Tillman | 48 min |
| May 7, 3:11 AM CDT | Special Weather Statement | OUN | Atoka, Bryan, Coal | 49 min |
| May 7, 4:24 AM CDT | Special Weather Statement | OUN | Comanche | 21 min |
| May 7, 4:30 AM CDT | Special Weather Statement | OUN | Comanche | 30 min |
| May 7, 4:48 AM CDT | Special Weather Statement | OUN | Canadian | 27 min |
| May 7, 4:54 AM CDT | Special Weather Statement | OUN | Cotton | 36 min |
| May 7, 5:06 AM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton | 39 min |
| May 7, 5:24 AM CDT | River Flood Warning | OUN | Comanche, Cotton | 29 hr |
| May 7, 5:24 AM CDT | River Flood Warning | OUN | Cotton | 5 days |
| May 7, 5:44 AM CDT | Special Weather Statement | OUN | Stephens | 31 min |
| May 7, 6:17 AM CDT | Special Weather Statement | OUN | Stephens | 28 min |
| May 7, 6:52 AM CDT | Special Weather Statement | OUN | Carter | 38 min |
| May 7, 7:37 AM CDT | Special Weather Statement | OUN | Carter, Murray | 23 min |
| May 7, 9:38 AM CDT | River Flood Warning | OUN | Atoka, Bryan | 8 days |
| May 7, 10:58 AM CDT | Special Weather Statement | OUN | Beckham | 32 min |
| May 7, 11:00 AM CDT | Special Weather Statement | OUN | Harmon | 30 min |
| May 7, 11:30 AM CDT | Severe Thunderstorm Warning | OUN | Harmon | 30 min |
| May 7, 11:36 AM CDT | Severe Thunderstorm Warning | OUN | Beckham, Roger Mills | 21 min |
| May 7, 11:54 AM CDT | Flood Watch | OUN | Alfalfa, Atoka, Beckham, Blaine, Bryan, Caddo and 37 more | 3 days |
| May 7, 12:08 PM CDT | Special Weather Statement | OUN | Harmon | 37 min |
| May 7, 12:18 PM CDT | Severe Thunderstorm Warning | OUN | Harmon, Jackson | 42 min |
| May 7, 12:56 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon, Jackson | 31 min |
| May 7, 1:05 PM CDT | Areal Flood Advisory | OUN | Harmon, Jackson | 3 hr |
| May 7, 1:31 PM CDT | Special Weather Statement | OUN | Caddo | 29 min |
| May 7, 1:34 PM CDT | Special Weather Statement | OUN | Jackson | 26 min |
| May 7, 1:48 PM CDT | Areal Flood Advisory | OUN | Greer, Jackson, Kiowa | 3 hr |
| May 7, 2:09 PM CDT | Severe Thunderstorm Warning | OUN | Jackson | 40 min |
| May 7, 2:42 PM CDT | Areal Flood Advisory | OUN | Kiowa, Washita | 3 hr |
| May 7, 3:35 PM CDT | Special Weather Statement | OUN | Caddo | 25 min |
| May 7, 3:36 PM CDT | Special Weather Statement | OUN | Comanche, Tillman | 24 min |
Nearby
Tornado Warnings in Oklahoma, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.